# SDR SIMA201125807

- Difficulty date: September 14, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 28,521 hours, 26,288 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 5252 DURING THE PREFLIGHT CHECK THE CREW FOUND THE EMERGENCY EXIT LIGHTS SWITCH WAS IN THE ON POSITION.  THE FLIGHT ATTENDANT REPORTED THAT THE EMERGENCY LIGHTS WERE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED ALL EMERGENCY BATTERY PACKS IAW AMM 33-50-04.  SERIAL NUMBERS: 104897, 72744, 103849 AND 62032.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
